# SDR VNAA202510310004

- Difficulty date: September 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,689 hours, 15,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL RBL 9 BTW FS 482 TO 581, FS 581 TO 661+32 AND 661+32 TO 677 AT CABIN.  SECTIONS SEAT RAIL RBL 9 BTW FS 482 TO 581, FS 581 TO 661+32 AND 661+32 TO 677 WERE REPLACED PER CRJ900 SRM 53-31-49-101-001-A02 AND CRJ900 AMM 53-00-49 CONFIG A12
